# SDR P5CA2013031800006

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 53,613 hours, 8,827 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND MAINTENANCE FOUND A CRACK ON THE EXHAUST NOZZLE OUTER SLEEVE, CRACK IS LOCATED AT THE 11 O'CLOCK POSITION ON THE NR 2 ENGINE.  THE CRACK IS APPROXIMATELY 10" LONG.  AS PER SRM 54-41-30 THE LENGTH OF THE CRACK IS OUT OF LIMITS.  DISPOSITION IS TO STOP DRILL THE ENDS OF THE CRACK WITH A 0.125" DIAMETER HOLE, DVI EVERY 3 FLIGHT CYCLES; AND REMOVAL OF THE PART WITHIN 50 FLIGHT CYCLES.
